Allergy to Ventolin

I have an allergy to Ventolin, it threw my heart out of sync and I was ‘cardio-averted’ and ventilated. Plus I had most, if not all of the published side effects: hives; itching; difficulty breathing; tightness in my chest; swelling of my mouth, face, lips, and tongue; chest pain; fast or irregular heartbeat; new or worsened trouble breathing; pounding in the chest; severe headache and dizziness; hoarseness; wheezing. Has anyone else experienced any of this? I use Bricanyl now i still get horse though.

3 Replies

oldestnewest
  • Hi Huggy,

    I get the heart palpitations and I've told my doctor that it doesn't seem to work anymore when I take it but they haven't offered me anything else!

  • Hello Helen,

    It is scary when that happens, but I think ventolin is the usual choice. I use Bricanyl (Terbutaline Sulphate) now which in my opinion is a lot better; I haven’t had any palpitations or any of the symptoms of the side effects of Ventolin.

    Have a look at this web site, if you think it is useful print off the page and take a copy to your GP next time you see them and ask if you can change over, might be worth a try:

    health.cd-writer.com/c2/p13...

  • my friend emma is allergic to ventolin, she uses brycanil instead,

    i dont know how severe the reactions are to it though,

    hope itm helps knowing you are not alone,

    george xx

You may also like...